Alert archive / Pennsylvania / Flash Flood Warnings in 2007

Flash Flood Warning 25, NWS State College, PA

August 7, 2007Cameron County, Elk County, Potter County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 7, 2007, 11:48 PM EDT for Cameron County, Elk County, Potter County, Pennsylvania. It took effect at Aug 7, 2007, 11:55 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 7, 2007, 11:48 PM EDT (03:48 UTC)
In effect from
Aug 7, 2007, 11:55 PM EDT
Expired
Aug 8, 2007, 4:45 AM EDT
In force
5 hr
Issued by
NWS State College, PA
Area
Whole counties

Counties Cameron County, PA, Elk County, PA, Potter County, PA

The radar

The State College radar (KCCX), 71 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 3.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2007-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2007-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KCTP 080355
FFWCTP
PAC023-047-105-080845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1148 PM EDT TUE AUG 7 2007

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 445 AM EDT...

* AT 1148 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
  AND AUTOMATED RAIN GAGE REPORTS INDICATED VERY HEAVY RAIN FROM 
  THUNDERSTORMS OVER CAMERON...NORTHERN ELK AND POTTER COUNTIES.     
  DOPPLER RADAR ESTIMATED THAT RAINFALL RATES OF 2 TO 3 INCHES PER 
  HOUR WERE OCCURRING FROM THIS LINE OF THUNDERSTORMS. NUMEROUS      
  REPORTS OF FLOODED AND CLOSED ROADS...AND URBAN FLOODING HAVE
  OCCURRED ACROSS MCKEAN COUNTY FROM THESE STORMS. EXPECT ADDITIONAL 
  RAINFALL OF 2 TO 3 INCHES TO OCCUR OVER THE NEXT SEVERAL HOURS AS
  THIS LINE OF THUNDERSTORMS DRIFTS SLOWLY TO THE SOUTHEAST.      

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BENEZETTE...BRANDY CAMP...CAMERON...CHERRY SPRINGS STATE PARK...
  COUDERSPORT...CROSS FORK...DENTON HILL STATE PARK...EAST BRANCH
  DAM...ELK RIVER...EMPORIUM...FORCE...GALETON...HICKS RUN...JAMES
  CITY...JOHNSONBURG...KEATING SUMMIT...LYMAN RUN STATE PARK...MEDIX
  RUN...OLE BULL STATE PARK...PORTLAND MILLS...RIDGWAY...ROULETTE...
  SIZERVILLE...ST. MARYS...STEVENSON DAM...TRUMAN...WHARTON AND
  WILCOX.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DONT DROWN

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE TO THE NATIONAL WEATHER 
SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4191 7764 4188 7820 4164 7825 4163 7963
      4163 7897 4137 7894 4125 7866 4124 7808
      4147 7798 4149 7761

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 9:01 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 7, 9:01 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT TUE AUG 7 2007

.SYNOPSIS...
A COMPLEX FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH
FRIDAY. HOT AND HUMID CONDITIONS WILL REMAIN IN PLACE THROUGH
THURSDAY. THE FRONT WILL MOVE SOUTH OF THE REGION BY THE
WEEKEND...AS HIGH PRESSURE BUILDS SOUTHWARD FROM CANADA.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONVECTION CONTINUES TO FIRE THIS EVENING ALONG AXIS OF LL JET
FROM NORTHERN OHIO INTO NW PA. STORMS HAVE SHOWN STRONG ROTATION
AS THEY CROSS WARM FRONT...LOCATED JUST EAST OF THE OHIO BORDER.
HOWEVER...DAMAGING WINDS LESS LIKELY TO REACH SFC AS STORMS MOVE
DEEPER INTO COOLER AIR ACROSS NORTH CENTRAL PA. BASED ON 18Z RUNS
WILL LEAVE CATEGORICAL POPS UP TONIGHT ACROSS NORTHERN PA AND CHC
ACROSS THE SOUTH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
FRONTAL BOUNDARY SHIFTS SOUTH ON WED...FOCUSING ANY POTENTIAL
CONVECTION ACROSS THE SOUTHERN HALF OF THE STATE. MORE SUNSHINE
EXPECTED ON WED SHOULD YIELD HIGHS WELL INTO THE 90S IN THE
VALLEYS. HEAT ADVISORY STILL LOOKS ON TRACK ACROSS THE SUSQ
VALLEY...WHERE HEAT INDICES AOA 100F SEEM LIKELY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
STILL THINK MOST OF THU WILL BE DRY...LEFT POPS AS IS. STILL SOME
CHC OF MORE SHOWERS AND STORMS THURSDAY NIGHT INTO FRIDAY...AS
NEXT WAVE MOVES ACROSS. SOME VARIATION MODEL SOLUTIONS FROM DAY
TO DAY...MODEL TO MODEL. DID NOT WANT TO GO WITH DRY FORECAST FOR
FRIDAY. DID BRING POPS UP SOME THU NIGHT AND FRIDAY...LEFT CHC IN
FOR FRIDAY NIGHT...BUT DID CUT OUT FOR SAT.

FOR SATURDAY NIGHT INTO NEXT TUE...LEFT FCST DRY...NEXT FRONT IS
STILL NORTH OF C PA ON HPC CHARTS.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
IT DOES NOT HAPPEN VERY OFTEN...BUT KJST IS THE ONLY TAF SITE IN
THE CWA THAT IS CURRENTLY REPORTING VFR CONDITIONS...AS A BIT DRIER
AIR/A FEW LESS CLOUDS MOVED IN BEHIND A LINE OF THUNDERSTORMS.
THIS SHOULD BE SHORT LIVED HOWEVER AND AT LEAST SOME HAZE WILL
RETURN WITHIN THE NEXT HOUR OR TWO. KJST WILL THEN JOIN THE REST
OF THE REGION IN WIDESPREAD MVFR AREAS OF IFR VSBYS IN HAZE AND
FOG. WIDESPREAD MVFR VSBYS IN HAZE/FOG WILL PERSIST THROUGH MUCH
OF THE TAF PERIOD AS SFC DEWPOINTS REMAIN NEAR TO ABOVE 70 DEGREES
OVER MUCH OF CENTRAL PA.

AREA OF RAIN AND TSTMS NOW MOVING EAST ACROSS NORTHCENTRAL PA
SHOULD EXIT THE REGION BY 04Z...AND IS PRODUCING IFR CIGS AS WELL
AS LOWERED VSBYS THAT WILL LIKELY PERSIST THROUGH SUNRISE.

DESTABILIZATION OF OUR AIRMASS IS EXPECTED AGAIN TOMORROW...AIDED
BY A FRONT THAT WILL REMAIN SITUATED OVERHEAD THROUGHOUT THE DAY.
THIS WILL PROVIDE FOR ADDITIONAL CHANCES FOR TSTMS/MCS INTO THE
WEEKEND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM TO 7 PM EDT WEDNESDAY FOR PAZ035-036-
046-049>053-056>059-063>066.

&&

SYNOPSIS...MARTIN
NEAR TERM...DANGELO/FITZGERALD
SHORT TERM...FITZGERALD/MARTIN
LONG TERM...MARTIN
AVIATION...GARTNER/CONNELLY
Hazardous weather outlook, Aug 7, 4:14 PM EDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT TUE AUG 7 2007

PAZ004>006-010>012-017>019-024>028-033-034-045-082015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-SOUTHERN CLINTON-
414 PM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN...AND THERE IS A CHANCE FOR A COUPLE OF
STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S
ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY
WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ037-041-042-082015-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
414 PM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S
ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL
BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ035-046-049>053-058-082015-
FULTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-
COLUMBIA-SCHUYLKILL-
414 PM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104
DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD
THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO
FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ036-056-057-059-063>066-082015-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
414 PM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104
DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD
THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO
FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

MARTIN

In the hours before

Special weather statement, Aug 7, 10:17 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1017 PM EDT TUE AUG 7 2007

PAZ004-005-080315-
MCKEAN-WARREN-
1017 PM EDT TUE AUG 7 2007

...STRONG THUNDERSTORMS WILL AFFECT MCKEAN AND WARREN COUNTIES...

AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF OLEAN TO 3 MILES NORTHEAST OF WARREN TO 23 MILES NORTH OF OIL
CITY...MOVING EAST SOUTHEAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR MARSHBURG...LEWIS RUN AROUND 1025 PM...
CORYVILLE...CLARENDON...CHAPMAN STATE PARK AROUND 1030 PM...TIDIOUTE
AROUND 1035 PM...CYCLONE AROUND 1040 PM...WESTLINE...SMETHPORT AND
SHEFFIELD AROUND 1045 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.

FORECASTER: GARTNER
Special weather statement, Aug 7, 10:37 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1037 PM EDT TUE AUG 7 2007

PAZ012-080300-
NORTHERN CLINTON-
1037 PM EDT TUE AUG 7 2007

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON COUNTY THROUGH
11 PM EDT...

AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RENOVO...OR 20 MILES NORTHWEST OF LOCK
HAVEN...MOVING EAST AT 30 MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR HYNER AROUND 1045 PM AND GLEN UNION AROUND
1100 PM.

FORECASTER: LAMBERT
Local storm report, Aug 7, 10:53 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1053 PM EDT TUE AUG 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     7 E MILLHEIM            40.89N 77.34W
08/07/2007                   CENTRE             PA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS ROUTE 45 IN THE VICINITY OF
            WOODWARD.

&&

CJE
Special weather statement, Aug 7, 11:09 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1109 PM EDT TUE AUG 7 2007

PAZ004>006-080415-
MCKEAN-POTTER-WARREN-
1109 PM EDT TUE AUG 7 2007

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MCKEAN...CENTRAL POTTER
AND SOUTHERN WARREN COUNTIES...

AT 1106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF WELLSBORO TO 20 MILES NORTHEAST OF OIL CITY...MOVING SOUTHEAST AT
20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT INTENSE LIGHTNING FROM SOME STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR KEATING SUMMIT AROUND 1115 PM...LYMAN RUN
STATE PARK...CROSBY AND MOUNT JEWETT AROUND 1120 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
62...STATE ROAD 46...STATE ROAD 59.

FORECASTER: GARTNER
Special weather statement, Aug 7, 11:25 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1125 PM EDT TUE AUG 7 2007

PAZ052-080415-
NORTHUMBERLAND-
1125 PM EDT TUE AUG 7 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NORTHUMBERLAND COUNTY
THROUGH 1215 AM EDT...

AT 1120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF SUNBURY...MOVING EAST AT 30
MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN OF UP TO ONE INCH WILL FALL FROM THIS STORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS. EXPECT NEARLY CONTINUOUS LIGHTNING FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR FARNSWORTH...STONINGTON AROUND 1130 PM...
KULPMONT...SHAMOKIN AROUND 1145 PM AND MOUNT CARMEL AROUND MIDNIGHT.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 61.

FORECASTER: LAMBERT
Local storm report, Aug 7, 11:30 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1130 PM EDT TUE AUG 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     3 SW RENOVO             41.30N 77.79W
08/07/2007                   CLINTON            PA   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 120 NEAR SHINTOWN.

&&

CJE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:50 PM EDTSevere Thunderstorm WarningCTPElk55 min
Aug 7, 9:44 PM EDTSevere Thunderstorm WarningCTPCentre46 min
Aug 7, 9:55 PM EDTSevere Thunderstorm WarningCTPClinton35 min
Aug 7, 10:05 PM EDTTornado WarningCTPCentre, Clinton25 min
Aug 7, 10:20 PM EDTSevere Thunderstorm WarningCTPUnion55 min
Aug 7, 10:27 PM EDTTornado WarningCTPUnion33 min
Aug 7, 10:49 PM EDTFlash Flood WarningCTPMcKean, Warren116 min
Aug 7, 10:58 PM EDTSevere Thunderstorm WarningCTPSnyder32 min
Aug 7, 11:08 PM EDTSevere Thunderstorm WarningCTPClinton52 min
Aug 7, 11:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill50 min
Aug 8, 12:38 AM EDTSevere Thunderstorm WarningCTPClearfield52 min
Aug 8, 12:39 AM EDTFlash Flood WarningCTPMcKean, Warren4 hr
Aug 8, 1:45 AM EDTSevere Thunderstorm WarningCTPCambria30 min
Aug 8, 1:58 AM EDTSevere Thunderstorm WarningCTPSchuylkill47 min

Nearby

Flash Flood Warnings in Pennsylvania, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.